Alert archive / Mississippi / River Flood Warnings in 2009

River Flood Warning 92, NWS Mobile, AL

December 8, 2009George County, Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this river flood warning at Dec 8, 2009, 9:16 AM CST for George County, Greene County, Wayne County, Mississippi. It took effect at Dec 11, 2009, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 8, 2009, 9:16 AM CST (15:16 UTC)
In effect from
Dec 11, 2009, 6:00 PM CST
Expired
Dec 8, 2009, 1:19 PM CST
In force
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties George County, MS, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6).

Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMOB 081516
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
916 AM CST TUE DEC 08 2009



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN MISSISSIPPI... 

  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.

.HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.  IT IS 
EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING 
THE NEXT 24 HOURS.  IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE 
THIS STAGE FORECAST DOWNWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-091516-
/O.NEW.KMOB.FL.W.0092.091212T0000Z-000000T0000Z/
/LEKM6.1.ER.091212T0000Z.091213T0600Z.000000T0000Z.NO/
916 AM CST TUE DEC 08 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHICKASAWHAY AT LEAKESVILLE.
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE.
* AT 8AM TUESDAY THE STAGE WAS...12.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER IS EXPECTED TO RISE TO 21 FEET ON SUNDAY.

$$
1 follow-up statement
000 
WGUS84 KMOB 081919
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
119 PM CST TUE DEC 08 2009
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSISSIPPI...
 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

MSC039-041-153-081949-
/O.CAN.KMOB.FL.W.0092.000000T0000Z-091208T1919Z/
/LEKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
119 PM CST TUE DEC 08 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* AT 12PM TUESDAY THE STAGE WAS 12.5 FEET 
* FLOOD STAGE IS 20.0 FEET
* THE RIVER IS NOW NOT EXPECTED TO REACH FLOOD STAGE. THE
  RIVER WILL CREST AT 19 FEET SATURDAY.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 8, 5:15 AM CST, 4 hours 1 minute earlier.

Area forecast discussion, Dec 8, 5:15 AM CST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
515 AM CST TUE DEC 8 2009

.SHORT TERM...(TODAY AND TONIGHT) A MCS WHICH DEVELOPED OVER SOUTH
CENTRAL LOUISIANA LAST NIGHT CONTINUES TO SPREAD EAST...TRACKING
ALONG THE IMMEDIATE COOL SIDE OF A DEVELOPING WARM FRONT OVER THE
NORTHERN GULF OF MEXICO. THIS COMPLEX HAS ALSO BEEN AIDED BY STRONG
UPPER LEVEL DIVERGENCE ASSOCIATED WITH A 100 KT 200 MB JET WHICH HAS
TRACKED ACROSS THE CENTRAL GULF OVERNIGHT. WHILE THE DIVERGENCE
ASSOCIATED WITH THE UPPER JET WILL DIMINISH THIS MORNING AS THE
JETMAX SHIFTS EAST...ISENTROPIC LIFT WILL INCREASE AS A LOW LEVEL
JET CONTINUES TO INCREASE IN RESPONSE TO THE DEVELOPING STORM SYSTEM
OVER THE SOUTHERN PLAINS. THEREFORE...EXPECT PERIODS OF RAIN TO
CONTINUE ACROSS THE AREA THROUGH THE MORNING HOURS WITH ISOLATED
THUNDER POSSIBLE ALONG THE CLOSE WHICH IS IN CLOSE PROXIMITY OF THE
WARM FRONT.

THE LATEST OBS ACTUALLY SUGGEST THE WARM FRONT IS VERY CLOSE TO THE
COAST WITH WINDS AT THE BUOY JUST SOUTH OF ORANGE BEACH HAVING GONE
SOUTHEAST WITH A DEWPOINT OF 60. MEANWHILE...WINDS ALONG THE COASTAL
COUNTIES ARE STILL OUT OF THE EAST AND NORTHEAST WITH DEWPOINTS IN
THE LOWER 50S. THE WIDESPREAD PRECIP THIS MORNING WILL LIKELY DELAY
THE FRONT FROM SURGING NORTH AS THE COOL STABLE LAYER INLAND IS
FURTHER REINFORCED. HOWEVER...AS 850 MB WINDS INCREASE TO NEAR 50
KTS THIS AFTERNOON...THE BOUNDARY SHOULD BEGIN TO SPEED UP ITS
NORTHWARD PROGRESSION WITH THE ENTIRE CWA EXPECTED TO BE IN THE WARM
SECTOR BY EARLY THIS EVENING. AS THE WARM FRONT SHIFTS NORTH...THE
CORRESPONDING ISENTROPIC LIFT WILL SHIFT NORTH AS WELL. THEREFORE...
PRECIP IN THE WARM SECTOR WILL LIKELY BECOME MORE SCATTERED IN
NATURE...ESPECIALLY CONSIDERING THE LACK OF ANY LARGE SCALE UPPER
LEVEL FORCING.

THE BIG QUESTION FOR LATE THIS AFTERNOON AND TONIGHT IS HOW MUCH OF
A SEVERE WEATHER THREAT WILL WE HAVE. AS PREVIOUSLY STATED...WE
EXPECT MOST IF NOT ALL OF THE AREA TO BE WARM SECTORED BY EARLY THIS
EVENING WITH DEWPOINTS CLIMBING INTO THE LOW AND MID 60S. EVEN WITH
THIS MOIST AIRMASS...INSTABILITY STILL LOOKS HARD TO COME BY GIVEN
850-500 MB LAPSE RATES OF ONLY 5.5 C/KM. MLCAPES LOOK TO STRUGGLE TO
REACH 500 J/KG ACROSS THE AREA. SREF PROBS HAVE INCREASED SINCE
YESTERDAY REGARDING CHANCES FOR CAPES OF 500 J/KG...BUT THEY ARE
STILL ONLY 30-50%...WHICH IS NOT VERY HIGH FOR A SHORT TERM
FORECAST. ANOTHER CONCERN IS THE LACK OF LARGE SCALE LIFT IN
VICINITY OF THE WARM SECTOR. ALL GUIDANCE IS IN GOOD AGREEMENT ON
KEEPING THE BEST FORCING WELL TO OUR NORTHWEST AS THE SHORTWAVE
ENERGY BECOMES NEGATIVELY TITLED OVER THE SOUTHERN PLAINS AND LIFTS
INTO THE MIDWEST TONIGHT. SO FOR A GOOD PART OF THE EVENING...THERE
IS SOME QUESTION AS TO HOW MUCH CONVECTION WE WILL EVEN HAVE. AN
850-700MB CONFLUENCE AXIS DOES SHIFT EAST OVERNIGHT...AND THIS MAY
HELP TO SUPPORT A BROKEN LINE OF STORMS INTO THE REGION. BY THIS
TIME...THE LOW LEVEL WIND FIELD IS VEERING AND WE LOSE A GOOD
PORTION OF THE 0-1KM SRH. STILL...0-6KM BULK SHEAR WILL BE ON THE
ORDER OF 50-60 KT AND 0-1KM SRH STILL MORE THAN SUFFICIENT AT
200-250 M2/S2. SO IF WE CAN REALIZE ENOUGH INSTABILITY
OVERNIGHT...THEN THERE WILL BE THE CHANCE FOR A FEW SEVERE STORMS
WITH THE POTENTIAL FOR DAMAGING WINDS AND ISOLATED TORNADOES.
HOWEVER...AT THIS JUNCTURE IT STILL APPEARS THAT THE INGREDIENTS ARE
STILL OUT OF PHASE...WHICH WOULD PREVENT A MORE WIDESPREAD THREAT.
WE WILL CONTINUE TO MONITOR THE EVOLUTION OF THIS SYSTEM VERY
CAREFULLY.

STAYED CLOSE TO MOS FOR HIGHS TODAY...BUT WENT WARMER FOR TONIGHT
GIVEN THE DELAY OF COLD AIR ADVECTION UNTIL WEDNESDAY. ONCE WE ARE
WARM SECTORED...IT WILL BECOME BREEZY WITH SUSTAINED WINDS NEAR 15
MPH AND GUSTS TO 25 MPH. IF THE BOUNDARY LAYER BECOMES MORE UNSTABLE
THAN CURRENTLY EXPECTED...WINDS MAY REACH CLOSE TO WIND ADVISORY
CRITERIA. SOMETHING ELSE WE WILL WATCH THROUGH THE DAY.  34/JFB

.MARINE...A WARM FRONT WILL MOVE NORTH OVER THE MARINE AREA THIS
MORNING WITH SOUTH TO SOUTHEASTERLY WINDS INCREASING THROUGH THE
DAY. DECIDED TO COMBINE THE START TIMES OF THE SMALL CRAFT ADVISORY
FOR THE OFFSHORE WATERS AND START IT AT 15Z. MOBILE BAY WILL GO INTO
ADVISORY AT 21Z. WINDS VEER TO THE SOUTHWEST AND INCREASE FURTHER
TONIGHT AS A DEEPENING LOW PRESSURE SYSTEM MOVES ACROSS THE SOUTHERN
PLAINS INTO THE MIDWEST. SEAS WILL RESPOND TO THE INCREASED
SOUTHERLY FLOW WITH SIGNIFICANT WAVE HEIGHTS BUILDING TO 5 TO 8
FEET. A COLD FRONT MOVES ACROSS THE NORTHERN GULF DURING THE DAY
WEDNESDAY WITH A STRONG OFFSHORE FLOW DEVELOPING WEDNESDAY NIGHT.
WINDS STAY STRONG AND BECOME EASTERLY BY FRIDAY AS HIGH PRESSURE
MOVES TOWARD THE CAROLINAS AND A SURFACE LOW BEGINS TO DEVELOP OVER
THE WESTERN GULF. THE LOW IS FORECAST TO TRACK ACROSS THE NORTHERN
GULF LATE FRIDAY INTO SATURDAY...MAINTAINING A STRONG WIND FIELD AND
BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE AREA.
34/JFB

.LONG TERM..BY 12Z WED MAIN UPPER SHORT WAVE /SFC LOW MOVES NORTH TO
THE UPPER MS RIVER VALLEY AND GREAT LAKES REGION WITH TRAILING COLD
FRONT JUST WEST OR NEAR THE SE MS/SW AL BORDER PROGGED TO MOVE JUST
EAST OF THE CWFA BY AROUND 18Z. AHEAD OF THE FRONT LIGHT RAIN WITH A
FEW SCATTERED SHOWERS CAN BE EXPECTED WITH THE BETTER RAIN CHANCES
OCCURRING OVER EASTERN AND COASTAL SECTIONS OF CWFA WED MORNING. DUE
TO LIMITED FORCING IN THE MID LEVELS AND MARGINAL INSTABILITY ACROSS
THE REGION BY THIS TIME WED WILL MENTION PRECIP AS MAINLY SHOWERS
THROUGH 18Z. FOR WED AFTERNOON GOOD CLEARING IS NOTED IN THE LOWER
LEVELS FROM WEST TO EAST BY MOST OF THE MODEL GUIDANCE WITH SOME LOW
STATUS LINGERING ALONG THE COAST AND OFFSHORE THROUGH 00Z.
ALOFT...FAVORABLE REGION OF UPPER JET STRETCHING FROM THE GREAT
PLAINS TO THE MID ATLANTIC REGION GIVES WAY TO INCREASED LIFT ACROSS
MUCH OF THE CENTRAL GULF COAST REGION LATE WED INTO THU RESULTING IN
SOME HIGH TO MID CLOUDINESS TO REFORM OVER MUCH OF THE CENTRAL GULF
COAST REGION WED NIGHT INTO THU. THE EXTRA CLOUDS WILL LIKELY HAVE
AN EFFECT ON TEMPS WED NIGHT LEADING ME TO GO SLIGHTLY WARMER THEN
MAV GUIDANCE FOR MINS EARLY THU MORNING BUT NOT AS WARM AS THE MET
GUIDANCE...WHICH SHOWS MUCH WARMER CONDITIONS BY THU MORNING MOST
LIKELY FROM BETTER HIGH CLOUDINESS FORMING AND MOVING IN FROM THE
NORTH. FOR THU INTO FRI SFC RIDGE SETTLES OVER MUCH OF THE SE CONUS
AND TN RIVER VALLEY EVENTUALLY SETTING THE STAGE FOR GOOD
OVERRUNNING OR LAYER LIFT EVENT DEVELOPING FROM WEST TO EAST LATE
FRI INTO SAT IN RESPONSE TO NEXT SHORT WAVE/SFC LOW APPROACHING FROM
THE WEST AND GOOD MOISTURE STILL PRESENT IN THE MID TO UPPER
LEVELS.  BOTH GFS AND ECMWF SHOW REMNANT FRONTAL BOUNDARY WELL
OFFSHORE RETROGRADING NORTHWARD AS A WARM FRONT FRI NIGHT INTO
SAT...REACHING TO THE IMMEDIATE COAST OR MOVING JUST INLAND SAT
MORNING THEN SHIFTING SE OR EAST OF THE CWFA BY 00Z SUN. DUE TO
WIDESPREAD RAIN DEVELOPING WELL AHEAD OF THIS NEXT SYSTEM DURING THE
DAY ON FRI AND PLENTY OF WET GROUND SURFACE ACROSS THE REGION
CONDITIONS WILL HAVE TO BE CLOSELY MONITORED FOR POSSIBLE FLOODING
OR FLASH FLOODING MOSTLY FRI NIGHT AND EARLY SAT MORNING. FOR LATER
IN THE PD UPPER FLOW REMAINS MOSTLY ZONAL AND PROGRESSIVE IN NATURE
GIVING WAY TO ANOTHER ROUND OF WET WEATHER BY EARLY NEXT WEEK. AS
FOR TEMPS AS MENTIONED ABOVE WILL GO SLIGHTLY WARMER THAN THE MEX
GUIDANCE FOR WED NIGHT THEN STAY CLOSE TO THE CURRENT 00Z GUIDANCE
THROUGH THE REMAIN OF THE FORECAST PD.

&&

.AVIATION....(12Z TAF CYCLE) WIDESPREAD RAIN AND MVFR CIGS CURRENTLY
AFFECTING ALL TAF SITES AND THIS LOOKS TO CONTINUE FOR THE NEXT
SEVERAL HOURS. ALSO CANNOT RULE OUT ISOLATED THUNDER THIS MORNING
ESPECIALLY AS DEEPER CONVECTION MOVES EAST OUT OF LOUISIANA. A WARM
FRONT WILL SURGE NORTH LATER TODAY WITH WINDS BECOMING INCREASINGLY
STRONG OUT OF THE SOUTH AND SOUTHEAST. WILL SEE PERIODS OF SHOWERS
AND THUNDERSTORMS THROUGH THE PERIOD...SOME OF WHICH COULD BE
STRONG...ESPECIALLY TONIGHT. CIGS WILL BE PREDOMINATE MVFR BUT MAY
SEE OCCASIONAL IFR.  34/JFB

&&

.FIRE WEATHER...AFTERNOON RELATIVE HUMIDITIES WILL LIKELY FALL BELOW
35 PERCENT OVER SOME INLAND AREAS OF NWFL ON THU BUT LESS THAN 4
HOURS. FOR NOW...WILL CONTINUE TO MONITORED THIS SITUATION CLOSELY
FOR POSSIBLE WATCHES OR WARNINGS FOR THU AFTERNOON. /32

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  63  69  37 / 100  80  30  00
PENSACOLA   69  64  72  43 /  90  70  40  00
DESTIN      68  65  73  45 /  80  60  50  00
EVERGREEN   68  62  67  35 /  90  90  30  00
WAYNESBORO  68  56  63  32 / 100  90  20  00
CAMDEN      66  60  65  34 / 100  90  20  00
CRESTVIEW   69  65  74  38 /  80  70  40  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM TUESDAY TO NOON WEDNESDAY FOR
THE      FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20      TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS      FROM 20 TO
60 NM.

     SMALL CRAFT ADVISORY FROM 3 PM TUESDAY TO NOON WEDNESDAY FOR
THE      FOLLOWING ZONES: AND MOBILE BAY.

&&
Hazardous weather outlook, Dec 8, 5:09 AM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
509 AM CST TUE DEC 8 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-091100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
509 AM CST TUE DEC 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A LARGE ARE OF RAIN HAS DEVELOPED OVER THE REGION THIS MORNING TO
THE NORTH A DEVELOPING WARM FRONT ACROSS THE NORTHERN GULF OF
MEXICO. SOME OF THIS RAINFALL WILL BE LOCALLY HEAVY AND MAY RESULT
IN SOME MINOR FLOODING IN LOW LYING AND POOR DRAINAGE AREAS...
ESPECIALLY ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST
ALABAMA.

A WARM FRONT WILL LIFT NORTH ACROSS THE AREA TODAY...MOVING NORTH OF
THE REGION BY LATE THIS AFTERNOON. THE AIRMASS TO THE SOUTH OF THE
FRONT WILL BECOMING INCREASING WARM AND MARGINALLY UNSTABLE. WHILE
THE WIDESPREAD RAINFALL WILL SHIFT TO THE NORTH ALONG WITH THE WARM
FRONT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH THE AFTERNOON INTO THE OVERNIGHT HOURS. WHILE WIND ENERGY IN
THE ATMOSPHERE IS SUPPORTIVE FOR SEVERE THUNDERSTORMS... LIMITED
AMOUNTS OF INSTABILITY AND THE LACK OF A SIGNIFICANT UPPER LEVEL
DISTURBANCE WILL LIMIT THE SEVERE WEATHER POTENTIAL ALONG THE
NORTHERN GULF COAST. HOWEVER...THERE IS STILL A SLIGHT RISK FOR A
FEW STRONG TO SEVERE STORMS OVER THE AREA THIS EVENING THROUGH THE
OVERNIGHT HOURS. IF SEVERE STORMS DO MATERIALIZE...THEY WOULD BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS OF 60 MPH AND PERHAPS AN
ISOLATED TORNADO. STAY TUNED FOR UPDATES ON THIS DEVELOPING WEATHER
SYSTEM AS ANY INCREASE IN INSTABILITY WILL RESULT IN A MORE
SUBSTANTIAL SEVERE WEATHER THREAT.

A STRONG ONSHORE FLOW WILL DEVELOP OVER THE MARINE AREA TODAY AS THE
WARM FRONT MOVES NORTH. SMALL CRAFT ADVISORIES ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STRONG ONSHORE FLOW WILL DIMINISH BY MIDDAY WEDNESDAY AS A COLD
FRONT MOVES THROUGH. HOWEVER...A STRONG OFFSHORE FLOW WILL DEVELOP
BY LATE WEDNESDAY NIGHT IN THE WAKE OF THE FRONT. STRONG WINDS WILL
PERSIST OVER THE GULF WATERS THROUGH THE END OF THE WEEK. THESE
WINDS WILL POSE A HAZARD TO SMALL CRAFT.

ANOTHER LOW PRESSURE SYSTEM WILL DEVELOP OVER THE WESTERN GULF ON
FRIDAY AND TRACK ACROSS THE NORTHERN GULF LATE FRIDAY INTO SATURDAY.
THERE WILL BE THE POTENTIAL FOR SOME LOCALLY HEAVY RAINFALL WITH
THIS SYSTEM...WHICH COULD RESULT IN MINOR FLOODING ISSUES GIVEN THE
SATURATED GROUND CONDITIONS OVER MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
REQUIRED TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 7:14 AM CSTAreal Flood AdvisoryMOBGeorge, Greene, Perry, Stone2 hr

Nearby

River Flood Warnings in Mississippi, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.